# SDR SWAA2022032208948

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241ACF LOWER SIDE IS DELAMED / REPAIRED PASSENGER CABIN FLOOR BOARD 241ACF OF LOWER SURFACE DELAMINATION DAMAGE (AS MARKED) IN 3(EA) AREAS IAW B737-700 SRM 53-00-50-2R-0 REV 68 AND B737-700 SRM 53-00-50-2R-4 REV 68. A09236 A07264 A72331 A62785 A35647 A75020
